# SDR R61A201403130394

- Difficulty date: March 13, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N175HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000216
- Aircraft time: 13,388 hours, 8,833 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frames 67-73
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  CENTER FUSELAGE II LOWER SKIN BETWEEN FRAME 67-73 AND STRINGER 24L-24R ON FIXING FLANGE WING TO FUSELAGE AFT WITH FRETTING CORROSION.  MAINTENANCE REPRIMED FUSELAGE II LOWER SKIN BETWEEN FRAME 67-73 AND STRINGER 24L-24R ON FIXING FLANGE WING TO FUSELAGE AFT IAW SRM 51-23-04.
